Luigi Ambrosio
Luigi Ambrosio
Verified email at sns.it - Homepage
TitleCited byYear
Functions of bounded variation and free discontinuity problems
LANFD Pallara, L Ambrosio, N Fusco
Oxford University Press, Oxford, 2000
42482000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
24602008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
24602008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
24602008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
24602008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
24602008
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
11051990
Transport equation and Cauchy problem for vector fields and applications
L Ambrosio
Journées Équations aux dérivées partielles, 1-11, 2004
6032004
On the approximation of free discontinuity problems
L Ambrosio, V Tortorelli
4831992
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
3922004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
3922004
Currents in metric spaces
L Ambrosio, B Kirchheim
Acta Mathematica 185 (1), 1-80, 2000
3852000
A compactness theorem for a new class of functions of bounded variation
L Ambrosio
Bollettino della Unione Matematica Italiana 3 (4), 857-881, 1989
3531989
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3422000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3422000
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3411988
Lecture notes on optimal transport problems
L Ambrosio
Mathematical aspects of evolving interfaces, 1-52, 2003
3342003
Existence theory for a new class of variational problems
L Ambrosio
Archive for Rational Mechanics and Analysis 111 (4), 291-322, 1990
3191990
Rectifiable sets in metric and Banach spaces
L Ambrosio, B Kirchheim
Mathematische Annalen 318 (3), 527-555, 2000
2822000
Level set approach to mean curvature flow in arbitrary codimension
L Ambrosio, HM Soner
figshare, 1994
2761994
The system can't perform the operation now. Try again later.
Articles 1–20